Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 252, NWS Fort Worth, TX

November 12, 2010Henderson County, Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Nov 12, 2010, 3:04 PM CST for Henderson County, Van Zandt County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 12, 2010, 3:04 PM CST (21:04 UTC)
Expired
Nov 12, 2010, 4:00 PM CST
In force
56 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Henderson County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 146 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 12, 3:11 PM CSTTSTM WND DMGCanton, TXLARGE TREE LIMB BLOCKING A ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
297 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WUUS54 KFWD 122104
SVRFWD
TXC213-467-122200-
/O.NEW.KFWD.SV.W.0252.101112T2104Z-101112T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CST FRI NOV 12 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENDERSON COUNTY IN NORTHEAST TEXAS...
  VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 400 PM CST

* AT 304 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTHWEST OF CANTON TO PURTIS CREEK STATE PARK TO
  TRINIDAD...AND MOVING NORTHEAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EDGEWOOD...MALAKOFF AND CANTON AROUND 310 PM
  FRUITVALE AROUND 315 PM
  GRAND SALINE AND ATHENS AROUND 325 PM
  VAN AROUND 335 PM
  BROWNSBORO AROUND 350 PM
  EDOM AROUND 355 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3224 9547 3216 9546 3215 9548 3205 9606
      3209 9607 3210 9611 3213 9611 3233 9601
      3273 9601 3280 9589 3278 9586 3278 9579
      3272 9566 3272 9561 3269 9558 3248 9558
      3236 9544
TIME...MOT...LOC 2104Z 240DEG 31KT 3262 9591 3237 9592
          3216 9605

$$


85/NH
4 follow-up statements
601 
WWUS54 KFWD 122117
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CST FRI NOV 12 2010

TXC213-467-122200-
/O.CON.KFWD.SV.W.0252.000000T0000Z-101112T2200Z/
VAN ZANDT TX-HENDERSON TX-
317 PM CST FRI NOV 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR EASTERN HENDERSON AND VAN ZANDT COUNTIES...

AT 317 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM FRUITVALE TO 10 MILES SOUTH OF CANTON TO MALAKOFF...MOVING
NORTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GRAND SALINE AROUND 325 PM CST...
  ATHENS AROUND 330 PM CST...
  VAN AROUND 335 PM CST...
  MURCHISON AROUND 340 PM CST...
  MOORE STATION AROUND 350 PM CST...
  EDOM AND BROWNSBORO AROUND 355 PM CST...

LAT...LON 3215 9547 3210 9605 3220 9604 3239 9595
      3275 9591 3280 9589 3278 9586 3278 9579
      3272 9566 3272 9561 3269 9558 3248 9558
      3236 9544
TIME...MOT...LOC 2117Z 240DEG 31KT 3267 9579 3242 9580
          3217 9597

$$
282 
WWUS54 KFWD 122132
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CST FRI NOV 12 2010

TXC213-467-122200-
/O.CON.KFWD.SV.W.0252.000000T0000Z-101112T2200Z/
VAN ZANDT TX-HENDERSON TX-
332 PM CST FRI NOV 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR EASTERN HENDERSON AND EASTERN VAN ZANDT COUNTIES...

AT 332 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GRAND SALINE TO 6 MILES SOUTHWEST OF VAN TO ATHENS...MOVING
NORTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MURCHISON AROUND 340 PM CST...
  MOORE STATION AROUND 350 PM CST...
  EDOM AND BROWNSBORO AROUND 355 PM CST...
  CHANDLER AROUND 400 PM CST...

LAT...LON 3226 9545 3224 9547 3222 9546 3215 9547
      3210 9605 3220 9604 3238 9591 3278 9579
      3272 9566 3272 9561 3269 9558 3248 9558
      3236 9544
TIME...MOT...LOC 2132Z 240DEG 31KT 3273 9565 3248 9567
          3223 9584

$$
687 
WWUS54 KFWD 122146
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
346 PM CST FRI NOV 12 2010

TXC213-122156-
/O.CAN.KFWD.SV.W.0252.000000T0000Z-101112T2200Z/
HENDERSON TX-
346 PM CST FRI NOV 12 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENDERSON COUNTY IS
CANCELLED...

LAT...LON 3237 9545 3236 9546 3236 9584 3273 9568
      3272 9566 3272 9561 3269 9558 3249 9558
      3248 9558 3239 9548
TIME...MOT...LOC 2146Z 240DEG 31KT 3279 9553 3254 9554
          3229 9571

$$

TXC467-122200-
/O.CON.KFWD.SV.W.0252.000000T0000Z-101112T2200Z/
VAN ZANDT TX-
346 PM CST FRI NOV 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR EASTERN VAN ZANDT COUNTY...

AT 346 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 17 MILES NORTH OF VAN TO VAN TO 11 MILES SOUTHWEST OF EDOM...
MOVING NORTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EDOM AROUND 355 PM CST...

LAT...LON 3237 9545 3236 9546 3236 9584 3273 9568
      3272 9566 3272 9561 3269 9558 3249 9558
      3248 9558 3239 9548
TIME...MOT...LOC 2146Z 240DEG 31KT 3279 9553 3254 9554
          3229 9571

$$
513 
WWUS54 KFWD 122155
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
355 PM CST FRI NOV 12 2010

TXC467-122205-
/O.EXP.KFWD.SV.W.0252.000000T0000Z-101112T2200Z/
VAN ZANDT TX-
355 PM CST FRI NOV 12 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VAN ZANDT COUNTY
EXPIRES AT 400 PM CST...

AT 355 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

LAT...LON 3237 9545 3236 9546 3236 9584 3273 9568
      3272 9566 3272 9561 3269 9558 3249 9558
      3248 9558 3239 9548
TIME...MOT...LOC 2155Z 240DEG 31KT 3283 9545 3258 9546
          3233 9563

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 2:22 PM CST, 42 minutes earlier.

Area forecast discussion, Nov 12, 2:22 PM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
222 PM CST FRI NOV 12 2010

.DISCUSSION...
STRONG COLD FRONT NOW ENTERING WRN NORTH TEXAS ATTM...WITH STRONG
COLD ADVECTION NOTED UPSTREAM. MEANWHILE...MAIN SHORTWAVE TROUGH IS
CURRENTLY LIFTING THROUGH NRN OK/KS WITH ENERGY TAILING ACROSS NORTH
TEXAS. WARM SECTOR LINEAR CONVECTION IS NOW MOVING INTO ERN COUNTIES
WITH A EMBEDDED STRONG STORMS EXPECTED...THOUGH CAN'T RULE OUT A
MARGINALLY SEVERE STORM WITH BREAKS IN CLOUDS ALLOWING FOR
INSTABILITY HOLES WITH CAPE VALUES BETWEEN 500-1000 J/KG. SECONDARY
LINEAR LINE BUILDING SOUTH ALONG MAIN FORCING/COLD FRONT IN SRN OK.
THIS WILL LIKELY PUSH ACROSS THE RED RIVER VALLEY THROUGH THE HWY 82
CORRIDOR AND DOWN TO THE HWY 380 CORRIDOR ACROSS NE PARTS OF NORTH
TEXAS LATE THIS AFTERNOON AND EARLY EVENING WITH MORE SHOWERS AND
STORMS. CAN'T RULE OUT SOME GUSTY WINDS AND BRIEF HEAVY RAINFALL
WITH SECONDARY LINE. BACK ACROSS NW COUNTIES...SOME WRAP-AROUND
PATCHY LIGHT RAIN IS POSSIBLE THROUGH THIS EVENING...AS THE SYSTEM
LIFTS AWAY.

COOL...BRISK...AND GUSTY WEST AND NORTHWEST WINDS WILL INFILTRATE
THROUGH NORTH TEXAS TONIGHT...BEFORE GRADUALLY WEAKENING WITH
DECOUPLING AND WEAKENING PRESSURE GRADIENT EARLY SATURDAY MORNING.
NEXT SHORTWAVE ARRIVES OVER TX SUN AFTERNOON/NIGHT...HOWEVER BEST
MOISTURE DEPTH WILL RESIDE OVER S/SE TX AND DESPITE INCREASING
ISENTROPIC UPGLIDE OVER TOP OF FRONTAL INVERSION...THE AIRMASS WILL
BE DRY OUTSIDE OF ABOUT THE SE THIRD OF NORTH TEXAS. WE WILL HAVE
CHANCES FOR SHOWERS ACROSS THOSE AREA INTO MONDAY MORNING. SOME
UNCERTAINTIES ON MOISTURE AVAILABILITY ALOFT FOR A THIRD SHORTWAVE
ARRIVING ON MONDAY NIGHT/TUES MORNING....BUT WOULD EXPECT MORE OF AN
ELEVATED/VIRGA SCENARIO AND WILL HAVE NO MEASURABLE RAINFALL IN THE
FORECAST. THE VIRGA AND CYCLONIC FLOW ALOFT OVERHEAD WILL FALL-LIKE
CONDITIONS MOST OF THE WEEK. TEMPERATURES WILL STRUGGLE ONLY INTO
THE 50S/60S OVER THE WEEKEND...TO POSSIBLY 60S OR AROUND 70 SOUTH OF
I-20 BY TUES/WED.

ANOTHER COLD FRONT ARRIVES WED NIGHT INTO THURSDAY...BUT WITH DRY
WNW/CYCLONIC FLOW ALOFT...SHOULD DO NOTHING MORE THAN REINFORCE THE
FALL-LIKE TEMPERATURES UNDER SUNNY-PARTLY SUNNY SKIES WITH HIGHS
BACK DOWN INTO THE 60S. MODIFIED GULF MOISTURE RETURNS NWD BY NEXT
NEXT WEEKEND...BUT FAST ZONAL FLOW ALOFT ALOFT OVERHEAD SHOULD
MAINTAIN DRY CONDITIONS FOR THAT PERIOD.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  40  61  39  58  42 /  20   0   5   5  10
WACO, TX              44  63  37  59  40 /  20   5   5  20  30
PARIS, TX             42  58  37  59  39 /  60  10   5  10  20
DENTON, TX            39  58  33  58  36 /  20   0   5   5  10
MCKINNEY, TX          42  60  32  58  36 /  20   5   5   5  10
DALLAS, TX            41  61  41  58  43 /  20   0   5  10  10
TERRELL, TX           42  60  36  59  40 /  30  10   5  10  20
CORSICANA, TX         44  63  40  60  43 /  30  10   5  20  30
TEMPLE, TX            43  64  38  59  40 /  20   5   5  20  30
MINERAL WELLS, TX     38  63  34  59  36 /  20   0   5   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /05
Hazardous weather outlook, Nov 12, 10:45 AM CST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CST FRI NOV 12 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1045 AM CST FRI NOV 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS
TODAY THROUGH THIS EVENING. A FEW OF THESE STORMS MAY BECOME
STRONG TO SEVERE THIS AFTERNOON. THE PRIMARY HAZARD ASSOCIATED
WITH ANY SEVERE STORM WOULD BE ISOLATED DAMAGING WINDS THIS
AFTERNOON. CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY
THUNDERSTORM ACTIVITY TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.

CAVANAUGH

In the hours before

Special weather statement, Nov 12, 1:26 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 PM CST FRI NOV 12 2010

TXZ093-094-122000-
GRAYSON TX-FANNIN TX-
126 PM CST FRI NOV 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN FANNIN COUNTY
  EAST CENTRAL GRAYSON COUNTY

AT 127 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF SHERMAN...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...ECTOR...SAVOY...TOM
BEAN AND WHITEWRIGHT.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3373 9605 3344 9641 3357 9657 3375 9638
      3371 9634 3371 9631 3375 9630 3378 9628
      3376 9622 3377 9618 3380 9617 3381 9619
      3383 9618
TIME...MOT...LOC 1927Z 223DEG 25KT 3358 9641
Special weather statement, Nov 12, 1:40 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 PM CST FRI NOV 12 2010

TXZ104-105-120-122015-
HUNT TX-COLLIN TX-ROCKWALL TX-
140 PM CST FRI NOV 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY
  WEST CENTRAL HUNT COUNTY
  ROCKWALL COUNTY

AT 139 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ROCKWALL...MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...
FARMERSVILLE...FATE...GREENVILLE...HEATH...ROCKWALL AND ROYSE CITY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3282 9641 3282 9645 3286 9652 3298 9652
      3299 9655 3300 9655 3329 9624 3313 9605
      3312 9605
TIME...MOT...LOC 1939Z 224DEG 35KT 3294 9646
Special weather statement, Nov 12, 1:42 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
142 PM CST FRI NOV 12 2010

TXZ146-122015-
NAVARRO TX-
142 PM CST FRI NOV 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL NAVARRO COUNTY

AT 142 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF CORSICANA...MOVING
NORTHEAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...BARRY...CORSICANA
AND NAVARRO.

VERY HEAVY RAIN AND WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3181 9659 3182 9661 3201 9676 3228 9642
      3202 9616
TIME...MOT...LOC 1942Z 225DEG 35KT 3194 9660
Special weather statement, Nov 12, 2:17 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
217 PM CST FRI NOV 12 2010

TXZ105-122045-
HUNT TX-
217 PM CST FRI NOV 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  HUNT COUNTY

AT 217 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF GREENVILLE...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS...CAMPBELL...
COMMERCE AND GREENVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3294 9619 3305 9629 3311 9629 3339 9586
      3311 9585
TIME...MOT...LOC 2017Z 234DEG 30KT 3307 9615
Special weather statement, Nov 12, 2:51 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CST FRI NOV 12 2010

TXZ122-123-122115-
RAINS TX-VAN ZANDT TX-
251 PM CST FRI NOV 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  RAINS COUNTY
  VAN ZANDT COUNTY

AT 251 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WILLS POINT TO 12 MILES WEST OF CANTON TO 7 MILES NORTHEAST OF GUN
BARREL CITY...MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CANTON...EAST TAWAKONI...
EDGEWOOD...EDOM...EMORY...FRUITVALE...GRAND SALINE...VAN...WILLS
POINT...LAKE TAWAKONI STATE PARK AND PURTIS CREEK STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3236 9560 3236 9607 3285 9608 3286 9594
      3288 9597 3295 9595 3291 9567
TIME...MOT...LOC 2051Z 239DEG 29KT 3271 9606 3256 9602
          3240 9600
Local storm report, Nov 12, 2:55 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CST FRI NOV 12 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     GREENVILLE              33.13N  96.12W
11/12/2010                   HUNT               TX   LAW ENFORCEMENT

            AWNINGS OFF BUILDINGS, GAS SIGN WAS BLOWN DOWN, SEVERAL
            POWERLINES WERE DOWN, AND A MALL SIGN FELL ON A CAR.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 12:23 PM CSTSpecial Weather StatementFWDGrayson37 min
Nov 12, 12:43 PM CSTSpecial Weather StatementFWDDallas32 min
Nov 12, 12:58 PM CSTSpecial Weather StatementFWDDallas22 min
Nov 12, 1:06 PM CSTSpecial Weather StatementFWDCollin24 min
Nov 12, 1:22 PM CSTSpecial Weather StatementFWDDallas38 min
Nov 12, 1:26 PM CSTSpecial Weather StatementFWDFannin34 min
Nov 12, 1:40 PM CSTSpecial Weather StatementFWDHunt, Rockwall35 min
Nov 12, 1:42 PM CSTSpecial Weather StatementFWDNavarro33 min
Nov 12, 2:17 PM CSTSpecial Weather StatementFWDHunt28 min
Nov 12, 2:51 PM CSTSpecial Weather StatementFWDRains, Van Zandt24 min
Nov 12, 3:31 PM CSTSpecial Weather StatementFWDCollin29 min
Nov 12, 4:02 PM CSTSpecial Weather StatementFWDFannin, Hunt, Kaufman, Rockwall58 min
Nov 12, 4:13 PM CSTSpecial Weather StatementFWDSmith17 min

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.